Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26997
Title: Periodic waves in bimodal optical fibers
Authors: Chow, KW
Nakkeeran, K
Malomed, BA
Keywords: Coupled non-linear Schrödinger equations
Hirota method
Optical fiber
Periodic solutions
Issue Date: 2003
Publisher: Elsevier Science Bv
Source: Optics communications, 2003, v. 219, no. 1-6, p. 251-259 How to cite?
Journal: Optics Communications 
Abstract: We consider coupled non-linear Schrödinger equations (CNLSE) which govern the propagation of non-linear waves in bimodal optical fibers. The non-linear transform of a dual-frequency signal is used to generate an ultra-short-pulse train. To predict the energy and width of pulses in the train, we derive three new types of travelling periodic-wave solutions, using the Hirota bilinear method. We also show that all the previously reported periodic wave solutions of CNLSE can be derived in a systematic way, using the Hirota method.
URI: http://hdl.handle.net/10397/26997
ISSN: 0030-4018
DOI: 10.1016/S0030-4018(03)01319-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
0
Citations as of May 27, 2017

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
0
Citations as of May 13, 2017

Page view(s)

20
Last Week
0
Last month
Checked on May 28, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.